Medical Questions > Womens Health > Menstruation Forum

Bleeding after Canesten

Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...
Hi my question is, iv taken a canesten tablet and ended up with a very light bleeding, iv heard this is fairly normal, but i wasnt due for my period until a couple of days after i got this. Once this went away i never got a proper period and its been nearly 2 weeks. Could the tablet have made me just have a light period or could i have missed this cycle?
Did you find this post helpful?
|

User Profile
replied September 13th, 2011
Hello,

Welcome to ehealthforum

The ususal side effects reported by Canesten are burning,cramping,rash,itching,redness etc and it is rare to have vaginal bleeding.Since it is an antifungal preparation and not a hormonal so changes in bleeding pattern are not reported.
I hope you have confirmed that you are not pregnant.Consider doing a Urine HPT and visit a Gynaecologist for evaluation.

Take Care!


|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Menstruation , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.